A Comment on “Simple Estimators for Invertible Index Models”

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)18-21
Number of pages4
JournalJournal of Business and Economic Statistics
Volume36
Issue number1
DOIs
StatePublished - Jan 2 2018

Fingerprint

Invertible
Estimator
Model
Index model

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Cite this

@article{b35c69cc3f254a1c8bd0399df481c410,
title = "A Comment on “Simple Estimators for Invertible Index Models”",
author = "Andres Aradillas-Lopez",
year = "2018",
month = "1",
day = "2",
doi = "10.1080/07350015.2017.1379406",
language = "English (US)",
volume = "36",
pages = "18--21",
journal = "Journal of Business and Economic Statistics",
issn = "0735-0015",
publisher = "American Statistical Association",
number = "1",

}

A Comment on “Simple Estimators for Invertible Index Models”. / Aradillas-Lopez, Andres.

In: Journal of Business and Economic Statistics, Vol. 36, No. 1, 02.01.2018, p. 18-21.

Research output: Contribution to journalComment/debate

TY - JOUR

T1 - A Comment on “Simple Estimators for Invertible Index Models”

AU - Aradillas-Lopez, Andres

PY - 2018/1/2

Y1 - 2018/1/2

UR - http://www.scopus.com/inward/record.url?scp=85041138958&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85041138958&partnerID=8YFLogxK

U2 - 10.1080/07350015.2017.1379406

DO - 10.1080/07350015.2017.1379406

M3 - Comment/debate

VL - 36

SP - 18

EP - 21

JO - Journal of Business and Economic Statistics

JF - Journal of Business and Economic Statistics

SN - 0735-0015

IS - 1

ER -